# SDR UHLA201506200481

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 30,399 hours, 18,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO GET OUT OF THE OPEN/STOWED POSITION.  DOOR RELEASE LEVER IS HARD TO PUSH. ALSO, THE DOOR HANDLE STICKS SOME WHEN OPENING FROM OUTSIDE THE ACFT.  CLEANED DIRT AND DEBRIS FROM L1 DOOR LATCH MECHANISM REF CMM 52-11-12.  OPS CHECK GOOD.
